# SDR CA141120014

- Difficulty date: November 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 5,227 hours
- Engine: Pwa R2800CA3
- System (JASC): 7414 · Magneto/Distributor
- Part: Retaining Nut
- Part number: 1020690
- Condition: Worn
- Location: Magneto
- Part time: 1,427 hours
- Component: Magneto, Bendix
- Component part number: 1088475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ENGINE REMOVAL, A GENERAL VISUAL INSPECTION OF THE CONDITION HAS BEEN PERFORMED. DURING THAT CHECK, THE TECHNICIAN FOUND A PUNCTURED MAGNETO COVER P/N 10-55391. THE HOLE WAS CREATED BY THE ROTATING MOVEMENT OF THE UPPER-END BEARING RETAINING NUT P/N 10-20690 WHICH BECAME LOOSE AND MADE ITS WAY OUT OF THE MAGNETO HOUSING. THE ROTATING MAGNET SHAFT END THREAD WAS TOTALLY WORN. THE NUT WAS DISCOVERED INTACT NEAR THE NR 18 CYLINDER. THE MISSING 4-EAR LOCK WASHER P/N 10-20689 HAS NOT BEEN RECOVERED. THIS DEFECT DID NOT HAVE ANY EFFECT ON THE PERFORMANCE OF THE ENGINE. THE IGNITION SYSTEM WAS RUNNING SMOOTHLY. THIS MAGNETO HAS BEEN SUBJECT TO A BEARING REPAIR IN THE PAST BY AN APPROVED MAINTENANCE FACILITY.
